# SDR IXXA9800100

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Bs 44
- Part time: 63,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED IN THE LOWER RADOME COMPARTMENT BULKHEAD INNER DOUBLER AT FUSELAGE STATION 44.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A NEW DOUBLER AND TWO REPAIR SPLICE DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED DRAWING F03-R08 AND ENGINEERING ORDER 53-DC8-931.
